# SDR SIMA200611704

- Difficulty date: April 22, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lavatory
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, RECEIVED LAV SMOKE ALERT.  FOLLOWED AOM PROCEDURES AND CONTINUED UNEVENTFUL.  NO OIL OR SMOKE SMELL NOTED.  (K)  REPLACED ENGINE 2, OPS CHECK AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
